MAUDE Adverse Event Report: CARDINAL HEALTH DOBBHOFF 12FR 43IN W STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH DOBBHOFF 12FR 43IN W STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711253
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: after the patient had difficulty with infusion.An x-ray was performed and the tube was ruptured.Which had to be removed via endoscopy.
 
Additional Manufacturer Narrative
We have concluded our investigation process related to your complaint.Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.
 
Additional Manufacturer Narrative
One sample was received for evaluation.The ruptured tube is confirmed however this condition did not originate from the manufacturing facility.In order to determine a root cause, a gemba walk was done at the manufacturing facility focusing on the manufacturing equipment and process.In addition, qc inspections are performed to the product for material release that include a visual inspection sampling to verify the correct assembly from device, as well a 100% visual inspection perform by production personnel during the process, in order to detect and discard any identified deficiencies.The product design safety, performance, and effectiveness remain the same or better.No new hazards, hazardous situations, harms, or failure modes are introduced due to this event.Based on the above assessment, no additional updates are being pursued.

Brand Name
DOBBHOFF 12FR 43IN W STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5186183640
MDR Report Key17500739
Report Number9612030-2023-03784
Device Sequence Number19431654
Product Code KNT
UDI-Device Identifier10884521518803
UDI-Public10884521518803
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number8884711253
Device Catalogue Number8884711253
Device Lot Number2208114864
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Supplement Date Received by Manufacturer07/13/2023
07/13/2023
Initial Report FDA Received Date08/10/2023
Supplement Report FDA Received Date10/06/2023
02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown